RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2004, Issue 30, Pages 99–107 (Mi vsgtu314)  

This article is cited in 2 scientific papers (total in 2 papers)

Probability Theory

On large variances for classic distributions generated by fractional units of exponential function with integer base

L. P. Usol'tsev


DOI: https://doi.org/10.14498/vsgtu314

Full text: PDF file (229 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

UDC: 511.2+519.2
Received 02.06.2004

Citation: L. P. Usol'tsev, “On large variances for classic distributions generated by fractional units of exponential function with integer base”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 30 (2004), 99–107

Citation in format AMSBIB
\Bibitem{Uso04}
\by L.~P.~Usol'tsev
\paper On large variances for classic distributions generated by fractional units of exponential function with integer base
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2004
\vol 30
\pages 99--107
\mathnet{http://mi.mathnet.ru/vsgtu314}
\crossref{https://doi.org/10.14498/vsgtu314}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu314
  • http://mi.mathnet.ru/eng/vsgtu/v30/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. L. Emelyanova, L. P. Usoltsev, “Teoretiko-chislovaya modifikatsiya statistiki Pirsona”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 38, SamGTU, Samara, 2005, 15–18  mathnet  crossref
    2. L. P. Usoltsev, “Ob asimptotike i bolshikh ukloneniyakh v tsentralnoi predelnoi teoreme dlya summ vida $\sum f(q^nt)$”, Vestn. SamGU. Estestvennonauchn. ser., 2009, no. 4(70), 52–84  mathnet
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:100
    Full text:38
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019